# SDR EISA95294

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Shorted
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, A RIVET WAS FOUND IMPROPERLY INSTALLED IN LEFT BS 480 STRINGER 18L.  FABRICATED DOUBLER AND INSTALLED IAW B727 SRM 53-30-3 AND SEALED IAW 51-20-4.  (M)
